# SDR DHL2000804135

- Difficulty date: March 28, 2000
- Submitted: May 24, 2000
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- System (JASC): 5248 · Tail Cone Doors
- Part: Fitting
- Condition: Cracked
- Location: Access Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL CONE INTERIOR NR 62 ACCESS DOOR ELEVATOR CONTROL LT FITTING LOWER PART INTERNAL PANEL CRACKED 1.5 INCH.  REMOVED FASTENERS PER SRM 51-1-21.  STOP DRILLED PER SRM 53-2-0.  FABRICATED DOUBLER PER SRM 53-2-0.  CLEANED, TREATED AND PRIMED PER SRM 51-1-8.  INSTALLED DOUBLER WITH NEW FASTENERS PER SRM 51-1-21.
